l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 481
  • Download : 0
In this paper we give asymptotic formulas for the number of l-cyclic extensions of the rational function field k = F(q)(T) with prescribed l-class numbers inside some cyclotomic function fields, and density results for l-cyclic extensions of k with certain properties On the ideal class groups.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2012-01
Language
English
Article Type
Article
Keywords

L-CLASS NUMBERS; DENSITIES

Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67

ISSN
0304-9914
DOI
10.4134/JKMS.2012.49.1.049
URI
http://hdl.handle.net/10203/94052
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0